# SDR IPXA2025080618221

- Difficulty date: July 14, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 1011A92491521
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 78-79 FLOOR RT SIDE HAS WIRE BRACKET BROKEN. REMOVED WIRE BRACKET IAW SRM 51-40-21. FABRICATED NEW PART WIRE BRACKET IAW A300-600 GMM 09-08-01-04, P/N 2024-T3 .080C, BATCH #0004365896.INSTALLED NEW PART WIRE BRACKET IAW SRM 51-40-21
